References
- V. Berinde, Iterative Approximation of Fixed Points, second edition, Lecture Notes in Mathematics, 1912, Springer, Berlin, 2007.
- R. E. Bruck, A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math. 32 (1979), no. 2-3, 107-116. https://doi.org/10.1007/BF02764907
- S. Chang, Y. J. Cho, and H. Zhou, Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings, J. Korean Math. Soc. 38 (2001), no. 6, 1245- 1260.
- C. E. Chidume, E. U. Ofoedu, and H. Zegeye, Strong and weak convergence theorems for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 280 (2003), no. 2, 364-374. https://doi.org/10.1016/S0022-247X(03)00061-1
- K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174. https://doi.org/10.1090/S0002-9939-1972-0298500-3
- A. R. Khan and H. Fukhar-ud-bin, Weak Convergence of Ishikawa iterates for Nonex- pansive Maps, Proceedings of the World Congress on Engineering and Computer Science 2010, Vol II, WCECS 2010, October 20-22, 2010, San Francisco, USA.
- S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147-150. https://doi.org/10.1090/S0002-9939-1974-0336469-5
- S. Ishikawa, Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc. 59 (1976), no. 1, 65-71. https://doi.org/10.1090/S0002-9939-1976-0412909-X
- J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), no. 2, 407-413. https://doi.org/10.1016/0022-247X(91)90245-U
- J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), no. 1, 153-159. https://doi.org/10.1017/S0004972700028884
- B. E. Rhoades, Fixed point iterations for certain nonlinear mappings, J. Math. Anal. Appl. 183 (1994), no. 1, 118-120. https://doi.org/10.1006/jmaa.1994.1135
- K.-K. Tan and H. K. Xu, Fixed point iteration processes for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 122 (1994), no. 3, 733-739. https://doi.org/10.1090/S0002-9939-1994-1203993-5
- H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138. https://doi.org/10.1016/0362-546X(91)90200-K
- H.Y. Zhou, G. T. Guo, H. J. Hwang, and Y. J. Cho, On the iterative methods for nonlinear operator equations in Banach spaces, PanAmer. Math. J. 14 (2004), no. 4, 61-68.